Alert archive / Illinois / Flash Flood Warnings in 2019

Flash Flood Warning 16, NWS Quad Cities, IA

May 25, 2019Hancock County, McDonough County, Illinois

NWS Quad Cities, IA issued this flash flood warning at May 25, 2019, 9:58 PM CDT for Hancock County, McDonough County, Illinois. It was in force for 8 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2019, 9:58 PM CDT (02:58 UTC)
Expired
May 26, 2019, 6:00 AM CDT
In force
8 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Hancock County, IL, McDonough County, IL

The radar

The Lincoln radar (KILX), 126 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 10:55 PM CDTFLASH FLOOD2 Nne Augusta, ILWATER OVER HIGHWAY 61 BETWEEN AUGUSTA AND PLYMOUTH.
May 26, 12:17 AM CDTFLASH FLOOD1 Nw Industry, ILCOUNTY ROAD PARTIALLY WASHED OUT. DELAYED ENTRY.
May 26, 12:46 AM CDTHEAVY RAIN 3.4Plymouth, ILREPORT VIA WGEM.
May 26, 5:31 AM CDTHEAVY RAIN 3.1Augusta, ILCO-OP OBSERVER STATION AUGI2 AUGUSTA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
710 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1232 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

284 
WGUS53 KDVN 260258
FFWDVN
ILC067-109-261100-
/O.NEW.KDVN.FF.W.0016.190526T0258Z-190526T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
958 PM CDT Sat May 25 2019

The National Weather Service in the Quad Cities has issued a

* Flash Flood Warning for...
  Southeastern Hancock County in west central Illinois...
  McDonough County in west central Illinois...

* Until 600 AM CDT Sunday.

* At 958 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Macomb, Bushnell, Colchester, Blandinsville, Augusta, Industry,
  Good Hope, Bardolph, Tennessee, Sciota, Western Illinois
  University, Adair, Fandon, New Philadelphia, Colmar, Plymouth,
  Pennington Point, Macomb Municipal Airport, Doddsville and
  Scottsburg.

Additional rainfall amounts of 1 to 3 inches are possible in
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 4023 9098 4059 9091 4061 9045 4028 9045
      4028 9091 4023 9091

$$

Ervin
3 follow-up statements
193 
WGUS73 KDVN 260515
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
1215 AM CDT Sun May 26 2019

ILC067-109-261100-
/O.CON.KDVN.FF.W.0016.000000T0000Z-190526T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IL-McDonough IL-
1215 AM CDT Sun May 26 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN HANCOCK AND MCDONOUGH COUNTIES...

At 1212 AM CDT, Doppler radar indicated thunderstorms producing 
heavy rain had lightened up across the warned area, but more 
thunderstorms in northern Missouri are headed toward the area. 
Between two and three inches of rain have already fallen. Flash 
flooding is underway.  Rapid rises have been observed on the La 
Moine river near Colmar.

Some locations that will experience flooding include...
Macomb, Bushnell, Colchester, Blandinsville, Augusta, Industry, Good
Hope, Bardolph, Tennessee, Sciota, Western Illinois University,
Adair, Fandon, New Philadelphia, Colmar, Plymouth, Pennington Point,
Macomb Municipal Airport, Doddsville and Scottsburg.

Additional rainfall amounts of between 1 and two inches are possible 
in the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are low water crossings which are potentially
dangerous in heavy rain. Do not attempt to cross flooded roads. Find
an alternate route.

Campers and hikers should avoid streams or creeks.

&&

LAT...LON 4023 9098 4059 9091 4061 9045 4028 9045
      4028 9091 4023 9091

$$

Wolf
355 
WGUS73 KDVN 260733
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
233 AM CDT Sun May 26 2019

ILC067-109-261100-
/O.CON.KDVN.FF.W.0016.000000T0000Z-190526T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IL-McDonough IL-
233 AM CDT Sun May 26 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN HANCOCK AND MCDONOUGH COUNTIES...

At 228 AM CDT, Doppler radar indicated thunderstorms producing 
moderate rain across the warned area. Between 2 and 4 inches of rain 
have fallen, mainly along and south of US Highway 136. Flash 
flooding is underway, and water is rising rapidly toward flood stage 
on the La Moine River near Colmar.

Some locations that will experience flooding include...
Macomb, Bushnell, Colchester, Blandinsville, Augusta, Industry, Good
Hope, Bardolph, Tennessee, Sciota, Western Illinois University,
Adair, Fandon, New Philadelphia, Colmar, Plymouth, Pennington Point,
Macomb Municipal Airport, Doddsville and Scottsburg.

Additional rainfall amounts of around an inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are low water crossings which are potentially
dangerous in heavy rain. Do not attempt to cross flooded roads. Find
an alternate route.

Campers should evacuate areas near streams or creeks.

&&

LAT...LON 4023 9098 4059 9091 4061 9045 4028 9045
      4028 9091 4023 9091

$$

Wolf
488 
WGUS73 KDVN 261056
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
556 AM CDT Sun May 26 2019

ILC067-109-261104-
/O.EXP.KDVN.FF.W.0016.000000T0000Z-190526T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IL-McDonough IL-
556 AM CDT Sun May 26 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HANCOCK AND MCDONOUGH
COUNTIES WILL EXPIRE AT 600 AM CDT...

The heavy rain has ended although light rain will continue for 
another hour or two. Thus flooding is no longer expected to pose a 
threat. 

Please continue to heed any remaining road closures and avoid any 
low-lying areas where water has ponded.

LAT...LON 4023 9098 4059 9091 4061 9045 4028 9045
      4028 9091 4023 9091

$$

Wolf

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 25, 8:37 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 25, 8:37 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
837 PM CDT Sat May 25 2019

...HYDROLOGY UPDATE...

.SYNOPSIS...
Issued at 234 PM CDT Sat May 25 2019

What was a dreary start to the day with plenty of overcast and
scattered rain showers has turned into a mix of clouds and sunshine
as of 2 PM. The MCV that was responsible for this has moved
further east, and was producing showers and thunderstorms across
the northern Ohio River Valley as of this writing. Temperatures
across our neck of the woods currently range from 75 in Sterling,
to 83 in Vinton. Dewpoints were in the lower to upper 60s, making
it quite humid as well. The warm front that moved across the area
yesterday evening stretched from southeast Nebraska to northern
Wisconsin, allowing the warm, humid air mass from the Gulf of
Mexico to continue building into the area.

&&

.SHORT TERM...(This Evening through Sunday)
ISSUED AT 234 PM CDT Sat May 25 2019

Main concerns of the short term period are our chances for showers
and thunderstorms this evening through Sunday morning.

Latest model analysis shows the warm front will remain north of the
area this evening, keeping us locked in the unstable, warm and
humid air mass. Several CAMS such as the NAMnest and HRRR
continue to show scattered showers and thunderstorms developing
across the area around 5-7 PM, similar to how things evolved
yesterday. There is a potential for some thunderstorms to become
severe, and the latest SPC update has expanded the marginal risk
north to the Highway 20 corridor. The primary threats
thunderstorms this evening will be large hail and damaging winds
with plentiful moisture, steep mid level lapse rates (giving us
plentiful CAPE of 2000-3000 J/kg) and the presence of deep
vertical shear to work with. Can't rule out an isolated tornado,
but the threat is lower today given the warm front is further
north, along with the lack of lower-level shear and helicity.

Later this evening, attention turns to how developing convection
over eastern Kansas and northwest Missouri evolves as it moves north
and east. Models continue to remain in agreement of keeping this
convection and the main axis of heavy rainfall around the Highway 34
corridor southward where best moisture advection is focused.
Therefore, not planning any changes to the timing or position of
the current Flash Flood Watch with this afternoon's forecast
package. With very high PWATs still in place, showers and storms
will have no trouble producing locally heavy rainfall amounts of 1
to 2 inches. As mentioned in the previous discussion, it won't
take much to generate water problems given the saturated soils and
recent rounds of heavy rainfall (Latest CPC analysis shows the
entire area with a soil moisture ranking profile in the 99th
percentile).

For Sunday, ongoing rain and thunderstorms will diminish and exit
the area by morning as advection decreases and the LLJ shuts off. By
late morning and early afternoon, expecting sun to begin breaking
out from a leftover overcast deck, especially north of I-80, as weak
subsidence builds across the Great Lakes. This should make for a
mild, yet humid day across the area. Currently have forecast
afternoon highs ranging from the middle 70s to near 80, with
dewpoints climbing into the lower to middle 60s.

.LONG TERM...(Sunday Night through Saturday)
ISSUED AT 234 PM CDT Sat May 25 2019

Unfortunately, the threat of showers and thunderstorms will continue
to remain each day through at least mid next week. This also
includes a threat for severe weather.

Sunday night and Monday...

Attention turns to how convection that is progged to develop over
northern Kansas and central Nebraska evolves Sunday night.

Weak area of low pressure is expected to develop over western
Nebraska early in the period, which will help transport rich
theta-e air across the Midwest Sunday night towards the warm
front, which will be draped across northern Iowa and southern
Wisconsin. Any activity from this convection will reach our neck
of the woods late Sunday night into early Monday. Latest guidance
shows the highest QPF of around 1 to 2 inches is expected to
track along the warm front, which looks to stay north of the
Highway 20 corridor. This will add to uncertainties in how river
forecasts will evolve into late next week, especially along the
Mississippi River.

The Storm Prediction Center has our area outlined in a slight risk
for severe thunderstorms Monday afternoon and evening, which will be
heavily dependent on how showers and thunderstorms evolve and
persist during the morning. However, will need to watch how a
shortwave trough evolves as it progresses across the area Monday
afternoon and evening, which looks to be the primary driver for
convection. If clouds are able to break and build additional
instability, showers and storms could develop in the warm sector,
which should be fully established across the area. Damaging winds
and large hail are the primary threats with storms at this time.
In addition, the threat of heavy rainfall with any thunderstorm remains.

Tuesday & Tuesday night...

Models vary with respect to the warm front position to begin this
period. Latest GFS and ECMWF allow the warm front to sag a little
south towards the I-80 corridor by 12z Tuesday, while the CMC and
NAM keep the front further north into Minnesota and Wisconsin. For
now will go with a blended approach, which would keep chances of
morning precipitation with the front around the Highway 20
corridor northward. Areas that don't see rain showers during the
morning will be locked under mostly cloudy skies with plenty of
moisture advection occurring overhead.

Severe weather looks to be a concern once again Tuesday afternoon
and evening ahead of a developing cold front approaching the area
from the west. Of concern is agreement in the latest guidance of
a 50-60 kt mid-level jet ejecting over the region, which would
give us high low and mid level wind shear to work with. When
combined with CAPE progged between 2000-3000 J/kg, storms that
develop along and ahead of the front would be capable of producing
all modes of severe weather. This period will continue to be
monitored, so stay tuned for the latest information.

Wednesday on...

Main cold front is progged to move through the area Wednesday
morning, which should give us a brief reprieve of wet weather and a
disconnect from Gulf moisture through the end of the work week. The
GFS and CMC remain a little aggressive with the last runs in
bringing a weak shortwave across the area Friday, while the ECMWF
remains completely dry.

Guidance shows active weather returning by Saturday, but confidence
on this materializing this far out is low. Look for changes to this
period with the next forecast package.

As we head into late May and early June, current trends snow near
to below normal temperatures with above normal precipitation
across the region.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
ISSUED AT 622 PM CDT Sat May 25 2019

Showers and storms will increase in coverage across the area
tonight accompanied by periods of MVFR to IFR conditions, as
a cool front sags through the region. A few severe storms are
possible this evening with large hail and damaging winds, which
could impact BRL and possibly MLI. The precipitation will
dimnish Sunday morning with a return to VFR conditions.

&&

.HYDROLOGY...
Issued at 832 PM CDT Sat May 25 2019

No significant changes noted in the forecasts this evening. During
this active pattern through early next week it is important
to remember that river forecasts do not include rainfall beyond
24 hours. Therefore, any changes in the distribution or amounts
of rainfall will lead to significant changes in the forecasts.

Previous discussion Issued at 1117 AM CDT Sat May 25 2019

Rainfall from Friday and Friday night ended up being well less
than had been forecast. Heavy rain had been expected from
northeast Missouri through north central Illinois, but that area
was largely missed Friday night, which has led to lowered
forecasts for most forecast points with this morning's forecasts.
Some tributary rivers did have forecasts drop enough to allow the
cancellation of the warnings.

On the Mississippi River, the most noticeable changes were to the
Rock Island LD15 gage and downstream due to the much lesser inputs
from the Rock River. Later expected precipitation (mainly from
Monday and Tuesday) will likely cause the forecasts to rise higher
than the current forecast levels, but the degree of the rises will
be dependent on what areas will receive the rains and those rains
will likely not be included in the forecasts until Monday and
Tuesday's forecasts.

Locations that have the highest chance for seeing widespread
rainfall today will be far southern Iowa into west central
Illinois and southward, while more scattered activity is expected
to the north through Sunday morning. Showers and storms are still
possible on Sunday as well, but not looking for widespread heavy
rains locally, so much of the area is likely to see almost 2 days
without soaking rains. Sunday night into Monday is the next chance
for widespread heavy rains, but the current track of the complex
of storms is expected to be centered into northern Iowa,
Minnesota, and Wisconsin. So it will have an impact on rivers, but
maybe not as big of an issue for flash flooding. Then Tuesday and
Tuesday night the entire area has a threat for heavy rain.

Overall, the miss of last night's rain is significant in the
forecasts as it should lead to a lower chance to reach the high
levels that have been advertised this past few days. That being
said, with chance for rain every day still through Tuesday night,
a lot can change in the forecasts as crest level expectations are
still highly dependent on the forecast rains over the next 5 days.
We urge people with interests in the rivers to stay in tune with
the latest information.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch until 7 AM CDT Sunday for Des Moines-Henry IA-
     Jefferson-Keokuk-Lee-Louisa-Muscatine-Scott-Van Buren-
     Washington.

IL...Flash Flood Watch until 7 AM CDT Sunday for Bureau-Hancock-
     Henderson-Henry IL-McDonough-Mercer-Putnam-Rock Island-
     Warren.

MO...Flash Flood Watch until 7 AM CDT Sunday for Clark-Scotland.

&&

SYNOPSIS...Speck
SHORT TERM...Speck
LONG TERM...Speck
AVIATION...McClure
HYDROLOGY...Brooks/McClure
Hazardous weather outlook, May 25, 6:54 PM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
654 PM CDT Sat May 25 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-270000-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
654 PM CDT Sat May 25 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TONIGHT

Thunderstorms are likely across the outlook area tonight.
A few storms may be severe, mainly along and south of
Interstate 80 this evening. The primary threats are large hail
and damaging winds. Heavy rain and flash flooding will also be a
concern, and a flash flood watch remains in effect mainly from the
Interstate 80 corridor on southward.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Both heavy rainfall and severe weather are potential problems
Monday and Tuesday. This could impact area rivers even though the
heaviest rainfall on Monday is currently forecast north of our
area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening south
of Interstate 80. Rainfall reports of 1 inch or more would be
appreciated.

In the hours before

Local storm report, May 25, 8:28 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             4 WSW BIRMINGHAM        40.86N 92.01W
05/25/2019  M1.50 INCH       VAN BUREN          IA   PUBLIC

            HEAVY RAIN AND WIND WITH THUNDERSTORM.

&&
Local storm report, May 25, 9:17 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
917 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HEAVY RAIN       1 S BIBLE GROVE         40.34N 92.30W
05/25/2019  M1.25 INCH       SCOTLAND           MO   PUBLIC

            RAINFALL IN 15 MINUTES.

0736 PM     HAIL             1 S BIBLE GROVE         40.34N 92.30W
05/25/2019  M1.75 INCH       SCOTLAND           MO   PUBLIC

            HAIL WAS NOT PERFECTLY ROUND.

&&
Local storm report, May 25, 9:25 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
925 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             2 NW SAINT PATRICK      40.29N 91.64W
05/25/2019  M1.00 INCH       CLARK              MO   TRAINED SPOTTER

&&
Special weather statement, May 25, 9:35 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
935 PM CDT Sat May 25 2019

ILC073-131-161-IAC115-139-163-260300-
Rock Island-Mercer-Henry-Louisa-Scott-Muscatine-
935 PM CDT Sat May 25 2019

...A STRONG THUNDERSTORM WILL AFFECT ROCK ISLAND...NORTHERN MERCER...
WEST CENTRAL HENRY...CENTRAL LOUISA...SOUTHERN SCOTT AND SOUTHERN
MUSCATINE COUNTIES UNTIL 1000 PM CDT...

At 935 PM CDT, a strong thunderstorm was located over Illinois City,
or 9 miles southeast of Muscatine, moving east at 45 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, Muscatine, East Moline,
Columbus Junction, Silvis, Milan, Colona, Coal Valley, Hampton,
Orion, Blue Grass, Buffalo, Andalusia, Sherrard, Grandview, Reynolds
and Conesville.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 3 and 5.
 Interstate 74 in Illinois between mile markers 1 and 12, and between
mile markers 18 and 21.
 Interstate 280 between mile markers 5 and 18.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4122 9137 4139 9146 4159 9040 4133 9031
TIME...MOT...LOC 0235Z 256DEG 41KT 4136 9091

Ervin
Local storm report, May 25, 9:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
952 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     PLYMOUTH                40.29N 90.92W
05/25/2019  M59 MPH          HANCOCK            IL   FIRE DEPT/RESCUE

&&
Local storm report, May 25, 9:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
953 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             2 ESE MARSTON           41.31N 90.77W
05/25/2019  M1.25 INCH       MERCER             IL   TRAINED SPOTTER

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:24 PM CDTSevere Thunderstorm WarningDVNHancock66 min
May 25, 8:55 PM CDTFlash Flood WarningDVNHancock6 hr
May 25, 9:25 PM CDTSevere Thunderstorm WarningDVNHancock, McDonough65 min
May 25, 9:35 PM CDTSpecial Weather StatementDVNRock Island25 min
May 25, 9:49 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island41 min
May 25, 10:23 PM CDTSevere Thunderstorm WarningDVNHenry, Rock Island, Whiteside17 min
May 25, 11:15 PM CDTSpecial Weather StatementDVNBureau45 min

Nearby

Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.